# SDR CA090601002

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 895 hours
- Engine: Pwc PW306A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT`S SIDE PITCH TRIM SWITCH IN-OP. MX INVESTIGATED AND FOUND PITCH TRIM WAS INTERMITTENT WHEN THE CONTROL COLUMN WAS OPERATED AFT (PULLED AFT). FLOOR ACCESS PANELS REMOVED IN COCKPIT AREA AND FOUND HARNESS ROUTING VERY TIGHT.  ALLOWING WIRES TO WORK AT GROUND TERMINAL BLOCK 415P.  MX FOUND A BROKEN WIRE AT SOCKET "A" OF THE TERNINAL BLOCK 415P.  REMOVED FOR REPAIR, NEW PIN REINSERTED AND PITCH TRIM OPS CARRIED OUT IAW MM. FUNCTION CHECKED SERVICEABLE, HARNESS RESECURED FOR PROPER ROUTING CLEARANCE WITH FULL TRAVELS OF ALL PRIMARY CONTROLS. REINSTALLED ALL INTERIOR ACCESS PANELS REMOVED AND ACFT RELEASED FOR RETURN TO SERVICE.
